Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 436140, 8 pages
Research Article

Modified Eccentric Connectivity of Generalized Thorn Graphs

1Department of Basic Sciences and Humanities (Mathematics), Calcutta Institute of Engineering and Management, Kolkata 700 040, India
2Department of Mathematics, National Institute of Technology, Durgapur 713 209, India
3Department of Mathematics, Aliah University, DN 20, Sector V, Salt Lake, Kolkata 700 091, India

Received 26 June 2014; Accepted 9 December 2014; Published 22 December 2014

Academic Editor: Sheung-Hung Poon

Copyright © 2014 Nilanjan De et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nilanjan De, Anita Pal, and Sk. Md. Abu Nayeem, “Modified Eccentric Connectivity of Generalized Thorn Graphs,” International Journal of Computational Mathematics, vol. 2014, Article ID 436140, 8 pages, 2014.